MAUDE Adverse Event Report: CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number R51005004L
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the balloon of a 5mm x 4cm saberx radianz percutaneous transluminal angioplasty (pta) balloon catheter ruptured before reaching nominal pressure.A 4mm x 4cm saberx radianz pta balloon catheter was used as a replacement to perform dilation.An unknown drug-coated balloon (dcb) was then used and the procedure was completed.There were no reported injuries to the patient.This was during a superficial femoral artery (sfa) procedure in which a radial approach was used.An unknown guidewire was inserted prior to use of the 5mm x 4cm saberx radianz ptya balloon catheter.Additional information was requested but as unavailable.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, the balloon of a 5mm x 4cm saberx radianz percutaneous transluminal angioplasty (pta) balloon catheter ruptured before reaching nominal pressure.A 4mm x 4cm saberx radianz pta balloon catheter was used as a replacement to perform dilation.An unknown drug-coated balloon (dcb) was then used and the procedure was completed.There were no reported injuries to the patient.This was during a superficial femoral artery (sfa) procedure in which a radial approach was used.An unknown guidewire was inserted prior to use of the 5mm x 4cm saberx radianz pta balloon catheter.Additional information was requested but as unavailable.The device was not returned for evaluation.A product history record (phr) review of lot 82298978 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst at/below rbp¿ could not be verified as the device was not returned for analysis.Therefore, the exact root cause of the event could not be determined.Based on the limited available information, procedural factors and handling of the device during the procedure likely contributed to the reported event.However, in the absence of product return, procedural images, or angiographic films, a definitive causal relationship between the device and the reported event cannot be established.According to the warnings in the safety information in the instructions for use, ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity, and ensure that its size and shape are suitable for the specific procedure for which it is to be used.The balloon dimensions are printed on the product label.The compliance table incorporated with the product shows how balloon diameter increases as pressure increases.Do not exceed the rated burst pressure recommended on the label.The rated burst pressure is based on the results of in vitro testing.At least 99.9% of the balloons (with a 95% confidence) will not burst at or below their rated burst pressure.Use of a pressure monitoring device is recommended to prevent over-pressurization.Pressure in excess of the rated burst pressure can cause balloon rupture and potential inability to withdraw the catheter through the introducer sheath.Balloon rupture can cause vessel damage and the need for additional intervention.Use only the recommended balloon inflation medium (a 50/50 mixture by volume of contrast medium and normal saline).Never use air or any gaseous medium to inflate the balloon.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
SABERX RADIANZ
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 CR 2 -01 0
CS   CR 2 01 02
7863138372
MDR Report Key24378266
Report Number3007635982-2026-00033
Device Sequence Number4862601
Product Code LIT
UDI-Device Identifier20705032081679
UDI-Public(01)20705032081679(17)261031(10)82298978
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberR51005004L
Device Lot Number82298978
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4MM X 4CM SABERX RADIANZ PTA BALLOON CATHETER; BRITE TIP RADIANZ; CRUISE; UNKNOWN DCB
Patient SexUnknown